# SDR SWAA2019110838715

- Difficulty date: October 21, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AROUND AFT FASTENER OF VERTICAL FLANGE AT STA 294 + 1" WL 208, OTB SIDE OF INBD CREASE BEAM CHORD (MOP SILL) FWD LWR CORNER OF FSD SURROUND STRUCTURE. / INSTALLED NEW CLIP PN 141A8312-3 PER DWG 141A8310 AND SRM 51-40-02.
